# SDR UPS02238036

- Difficulty date: April 4, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,153 hours, 36,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Worn
- Location: Bs 1183 Blkd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BS 1183 BULKHEAD THE AFT FLANGE OF HOIZ. STIFFENER P/N 65-16350-240 IS WORN AT LBL 32 APPROX DUE CHAFFING OFF HYDRAULIC PIPE     FLANGE REPAIRED IAW SMRO EO 2002-015-001 UPS ENGINEERING FILE NO. 727-53-20048
